# SDR DALA2020012410584

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 68,528 hours, 25,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH DAMAGED. CORRECTIVE ACTION: REPLACED EMER LTS / PASS O2 PNL PER B757 AMM 33-51.
